# SDR MALA954595

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC717
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Former
- Part number: 2735025067
- Condition: Cracked
- Location: Nac Sta 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, THE LT INBD FORMER, PN 27-35025-067, AND STR, PN 27-35041-012, WERE FOUND CRACKED AT NACELLE STA 120.00.  REPAIRS WERE COMPLETED BY FABRICATING AND INSTALLING REPAIR DOUBLERS IAW FAC LAR NR 95-MALA-225.  (X)
